# SDR DALA2022031701779

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,822 hours, 39,280 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3247 - ATB - DUE TO F/A AND PAX REPORT OF LH UPPER AILERON HINGE CLOSEOUT PANEL DEPARTING THE AIRCRAFT. CORRECTIVE ACTION: FOUND ACCESS PANEL 575AT PARTIALLY MISSING. INBOARD MOUNT BRACKET CRACKED AND PARTIALLY GONE. INBOARD FORWARD SCREWS APPEAR TO BE MISSING. REPLACED SUPPORT BRACKET AND ANGLE AND REPLACED PANEL. AILERON WAS ALSO DAMAGED AND WAS REPLACED AND RIGGED. OK FOR SERVICE. (8772572)
